RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1993 Volume 95, Number 3, Pages 427–438 (Mi tmf1478)

This article is cited in 8 papers

Analytic continuation of $s$ matrix in multichannel problems

A. K. Motovilov

Saint-Petersburg State University

Abstract: The analytic continuation of $t$-matrix and scattering matrix onto the Riemann surface is studied in the multichannel problem. For $t$ and $s$ matrices on all the sheets, the explicit representations are obtained in terms of $t$ and $s$ matrices on the physical sheet.

Received: 11.08.1992


 English version:
Theoretical and Mathematical Physics, 1993, 95:3, 692–699

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025